# SDR C2XA06IA126

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450936
- Aircraft time: 2,444 hours, 1,333 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 20
- Condition: Burned
- Location: Windshield Heat
- Part time: 187 hours, 102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2749, THE CREW REPORTED A BURNING SMELL IN THE CABIN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
